# SDR DALA2023121210161

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,352 hours, 10,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0105623) INTERCOSTAL IN PAX CABIN AT STA 344-360 RBL 12 WL 208 HAS 2 CRACKED FLOOR PANEL HOLES. REPLACED INTERCOSTAL IN PAX CABIN AT STA 344-360 RBL 12 WL 208 PER B737 SRM 51-40-02-0G. AND DWG 141A5400.
